# SDR ASOA201712071463

- Difficulty date: December 7, 2016
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 581-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 581 TO 645 CORRODED.  REPAIRED THE SEAT TRACK IAW AMM 53-00-49-400-801-A01.
